# SDR REXA201000169

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 16,810 hours, 14,365 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Seal
- Part number: 601R10336130
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE P/N 601R10336-130 RAZOR SEAL UNDER THE FLIGHT SPOILER WAS FOUND WITH A PORTION MISSING.  THE MISSING PORTION MEASURES 7.88 INCHES IN LENGTH WITH NO OBVIOUS ORIGIN FOR THE DISCREPANCY VISIBLE.  TEMPORARY REPAIR IAW STS ENGINEERING EA 5-2010-192 FLY ON 3700 FH WITHIN WHICH TIME RIGHT WING TRAILING EDGE P/N 601R10336-130 RAZOR SEAL MUST BE REPLACED WITH A SERVICEABLE SEAL.  REPEAT INSPECTION EVERY 600 FH.
